# SDR SWIA202053005

- Difficulty date: August 21, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DATUM 1 DENTED ON INNER SKIN SIDE.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED INTERCOSTAL DATUM1 P/N601R31902-318S, IAW CRJ 200SRM.
